On the Chromatic Numbers of Rational Spaces
- Authors: Sokolov A.A.1
-
Affiliations:
- Lomonosov Moscow State University
- Issue: Vol 103, No 1-2 (2018)
- Pages: 111-117
- Section: Article
- URL: https://journals.rcsi.science/0001-4346/article/view/150540
- DOI: https://doi.org/10.1134/S0001434618010133
- ID: 150540
Cite item
Abstract
We consider the notion of affine chromatic number of a rational space introduced by E. I. Ponomarenko and A. M. Raigorodskii and describe its relationship with chromatic numbers of rational spaces.
Keywords
About the authors
A. A. Sokolov
Lomonosov Moscow State University
Author for correspondence.
Email: sokolovartem179@yandex.ru
Russian Federation, Moscow
Supplementary files
